MAUDE Adverse Event Report: COVIDIEN E360 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COVIDIEN E360 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number E360T-BR-BR
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while in use on a patient, this e360 ventilator stopped ventilation. the patient was removed from the ventilator and placed on an alternate ventilator without injury.
 
Additional Manufacturer Narrative
H3 device evaluation summary: medtronic conducted an investigation based upon all information received.It was reported that while in use on a patient, this e360 ventilator stopped ventilation.  the device was available for evaluation.The service personnel (sp) inspected the ventilator, found that the unit was leaking internally and the external pressure regulating valve was "locked".To solve the issue, sp replaced the air inlet filter and valve (regulator rebuild kit).The ventilator passed all the and calibrations as per the manufacturer's specifications at the time of service.With the information available the investigation determines a plausibility of the reported event, due to the fault in the field with the inlet filter and valve(regulator rebuild kit).With information available investigation could not confirm loss of ventilation, however, as per repair detail, a leak was found and the cause was traced to faulty air inlet filter <(>&<)> valve.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it has met all medtronic quality s pecifications.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Section h6 evaluation code method add b24 correction h6 evaluation code conclusion remove d02 and add d15 h3 device evaluation summary updated: h3 device evaluation summary: medtronic conducted an investigation based upon all information received.It was reported that while in use on a patient, this e360 ventilator stopped ventilation.  the device was available for evaluation.The service personnel (sp) inspected the ventilator and confirmed the reported issue from memory.Sp checked and found the unit was leaking internally.To solve the issue, sp replaced the air inlet filter.Additionally, sp also replaced the valve (regulator rebuild kit) due to external pressure regulating valve was locked.No logs were made available for the technical team to review.Ventilator passed all the tests and calibrations as per the manufacturer's specifications at the time of service.The cause of the loss of ventilation could not be determined; however sp found leak from the unit and replaced the air inlet filter the manufacturing records for each device are thoroughly reviewed prior to release to ensure that it has met all medtronic quality s pecifications.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
E360 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COVIDIEN
michael collins rd mervue
galway,ie
EI 
Manufacturer (Section G)
COVIDIEN
michael collins rd mervue
galway,ie
EI  
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key17770144
Report Number8020893-2023-00488
Device Sequence Number7004665
Product Code CBK
UDI-Device Identifier10884521510586
UDI-Public10884521510586
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K101803
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE360T-BR-BR
Device Catalogue NumberE360T-BR-BR
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/21/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer10/12/2023
Initial Report FDA Received Date09/18/2023
Supplement Report FDA Received Date10/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age61 YR
Patient SexMale